# SDR TWAA0006313

- Difficulty date: April 17, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN RT WHEEL WELL FOUND CRACK IN KEEL TOP FLANGE OVER THE AFT WHEEL WELL DOOR HINGE.  ACCOMP EDDY CURRENT PER NDT 51-00-03 FOR CRACK CONTAINMENT.  REPAIRED CRACK PER SRM 53-05, FIG 71.
